U.S. doctors online nowAsk doctors free
NY
A 23-year-old female asked:

Im having trouble conceiving i went to my doctor he told me i have high hormones he put me on birth control but it gives me headaches ?

2 doctor answers3 doctors weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Which hormones r hi?: I see some issues/concerns. One, your birth control pill is giving you a headache. Best to tell prescribing doc about side effect and get different one. More importantly, tell your doc that you're trying to conceive b/c taking birth control prevents you from getting pregnant if you take as directed. So your doc's solution isn't really addressing your concern. Need to communicate more/better . . .
Dr. Ivelisse Rivera-Godreau
Family Medicine 24 years experience
You can...: Birth control can cause headaches in the first days to weeks of taking it. Most of the time women get used to it and symptoms get better and finally go away. However, if the headache is severe stop the medication and call your doctor for alternative treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.